# SDR CA960320535

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Systm
- Condition: Burning Smell
- Location: Flt Deck & Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)ON DEPARTURE TAXIING ELECTRICAL SMELL WAS NOTICED THROUGHOUT AIRCRAFT. GALLEY POWER SWITCHED OFF. E & E COMPARTMENT AND HEAT EXCHANGER AREA CHECKED AND AIR CONDITIONING PACKS RAN ON GROUND. UNABLE TO  FIND FAULT.
